Volume 8, Issue 4
An Iterative Algorithm for the Coefficient Inverse Problem of Differential Equations

Hong-yang Chao

DOI:

J. Comp. Math., 8 (1990), pp. 298-306

Published online: 1990-08

Preview Full PDF 87 1751
Export citation
  • Abstract

In this paper, an interative algorithm for solving a coefficient inverse problem is submitted. The key of the method is to project an unknown coefficient function on a finite dimensional function space. Thus, the ivnerse problem can be changed into a nonlinear algebraic system of equations.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-298, author = {}, title = {An Iterative Algorithm for the Coefficient Inverse Problem of Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {298--306}, abstract = { In this paper, an interative algorithm for solving a coefficient inverse problem is submitted. The key of the method is to project an unknown coefficient function on a finite dimensional function space. Thus, the ivnerse problem can be changed into a nonlinear algebraic system of equations. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9442.html} }
TY - JOUR T1 - An Iterative Algorithm for the Coefficient Inverse Problem of Differential Equations JO - Journal of Computational Mathematics VL - 4 SP - 298 EP - 306 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9442.html KW - AB - In this paper, an interative algorithm for solving a coefficient inverse problem is submitted. The key of the method is to project an unknown coefficient function on a finite dimensional function space. Thus, the ivnerse problem can be changed into a nonlinear algebraic system of equations.
Hong-yang Chao. (1970). An Iterative Algorithm for the Coefficient Inverse Problem of Differential Equations. Journal of Computational Mathematics. 8 (4). 298-306. doi:
Copy to clipboard
The citation has been copied to your clipboard